Volume 142, Issue 1 – July 1995

Dilation invariant estimates and the boundary Gårding inequality for higher order elliptic operators

Pages 1-38 by Jill Pipher, Gregory C. Verchota

Finite energy solutions of the Yang-Mills equations in $\mathbb{R}^{3+1}$

Pages 39-119 by Sergiu Klainerman, Matei Machedon

Trilinear compensated compactness and nonlinear geometric optics

Pages 121-169 by Jean-Luc Joly, Guy Métivier, Jeffrey Rauch

Extremal metrics of zeta function determinants on $4$-manifolds

Pages 171-212 by Sun-Yung Alice Chang, Paul C. Yang